# SDR AC2A0000021

- Difficulty date: February 25, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N5414X
- Make and model: Skrsky S76
- Aircraft serial: 760152
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6896888
- Part serial: AP23365
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SCROLL.  INSTALLED NEW SCROLL.  (X)
